| Model Number |
352506070E |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The filter was placed upside down in the storage chamber.
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.